# SDR AALA20131118009

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1437 & LONGERON 2 RT.  R & R SHEAR TIE AT STATION 1437 OTBD OF LONGERON 2 RT IAW AARD 51-00-05-1
